# SDR C2XA11RI095

- Difficulty date: May 25, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 30,060 hours, 22,379 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 23073715
- Part serial: 0828
- Condition: Defective
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2236 - EWR - FLIGHT CREW REPORTED ENG NR 1 OIL TEMP RISING RAPIDLY.  CREW PERFORMED ENG NR 1 PRECAUTIONARY ENGINE SHUT DOWN PER QHR. CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 1 ENGINE OIL PRESSURE/TEMPERATURE TRANSDUCER SENSOR AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  LEAK CHECK PERFORMED - NO LEAKS NOTICED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
